Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 7, 2016, 6:48 PM EDT for Blount County, Sevier County, Tennessee. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 7, 2016, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blount County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 64 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:53 PM EDT | TSTM WND DMG | Wears Valley, TN | LARGE TREE BLOWN DOWN...TAKING DOWN POWER LINES. |
| Jul 7, 7:00 PM EDT | TSTM WND DMG | Wears Valley, TN | A FEW TREES DOWN NEAR WEARS VALLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 4:35 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
890
WUUS54 KMRX 072248
SVRMRX
TNC009-155-072330-
/O.NEW.KMRX.SV.W.0099.160707T2248Z-160707T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
648 PM EDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
SOUTHERN SEVIER COUNTY IN EASTERN TENNESSEE...
* UNTIL 730 PM EDT
* AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF PIGEON FORGE...OR 10 MILES WEST OF
GATLINBURG...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GATLINBURG...PIGEON FORGE...TOWNSEND...ELKMONT...ROUNDTOP MOUNTAIN
S.P....CADES COVE...WEARS VALLEY...GREAT SMOKY MOUNTAINS N.P. AND
WALLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING!
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3561 8386 3583 8376 3570 8331 3565 8336
3561 8341 3561 8345 3556 8350 3556 8359
3558 8361 3557 8363 3557 8370 3556 8372
TIME...MOT...LOC 2247Z 292DEG 24KT 3567 8367
HAIL...<.75IN
WIND...60MPH
$$
AMP.231 follow-up statement
013
WWUS54 KMRX 072311
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
711 PM EDT THU JUL 7 2016
TNC009-155-072330-
/O.CON.KMRX.SV.W.0099.000000T0000Z-160707T2330Z/
BLOUNT TN-SEVIER TN-
711 PM EDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN BLOUNT AND SOUTHERN SEVIER COUNTIES...
AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GATLINBURG...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GATLINBURG...PIGEON FORGE...TOWNSEND...ELKMONT...
ROUNDTOP MOUNTAIN S.P....CADES COVE...WEARS VALLEY...
GREAT SMOKY MOUNTAINS N.P. AND WALLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS KNOCKED DOWN TREES IN SEVIER COUNTY!
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3572 8381 3583 8375 3570 8331 3565 8336
3561 8341 3561 8345 3556 8350 3556 8359
3558 8361 3557 8363 3557 8370 3556 8372
3561 8386
TIME...MOT...LOC 2310Z 284DEG 16KT 3568 8362
HAIL...<.75IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:23 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 7, 3:23 PM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Morristown TN 323 PM EDT THU JUL 7 2016 .SHORT TERM (This Afternoon through Friday)... A fairly similar setup this afternoon as compared to yesterday afternoon with a shortwave trough and MCS to the NW and another area of showers and storms to the E. The main difference is the amount of cloud cover at this hour compared to yesterday. Widespread showers and storms this morning produced a decent canopy of cloud cover. Due to this, temperatures are running about 5 to 10 degrees cooler than yesterday. There are a few exceptions of course with Chattanooga and a few locations in the Southern Valley currently in the upper 80s and low 90s. The MCS to the west will move into the area late this afternoon and evening. Expect there will be an increase in coverage along and ahead of this boundary over the next few hours with high SBCAPE values across Middle Tennessee and South-Central Kentucky. These values decrease to the east due to the cloud cover. However, if a few breaks occur, there could be some values in the 1500-2500 J/Kg range across the Plateau. The latest RAP indicates that 0-6 km bulk shear values will range from 40-50 kts later this afternoon, which would be impressive for the time of year but the location and timing of the precipitation are not in good agreement with the current trends. Other models are struggling with timing and location of precip. as well but the average deep layer shear values are around 25-35 kts. Therefore, not overly impressive but enough to potentially maintain the intensity of the line, especially if slightly higher instability values are realized. For now, will continue with the mention of strong to marginally severe storms in the HWO with damaging winds and heavy rainfall being the main threats. With the break in between the precipitation, drainage basins have been given sometime to recover with 3-hr FFG values generally from around 2-3 inches. Will not be issuing a Flash Flood Watch at this time but expect there will be a couple of areas of localized flash flooding. The line of showers and storms will push east tonight with patchy fog developing after midnight. By Friday morning, most of the precip. will be to the east with another upper level trough moving across the Upper Mississippi River Valley into the Great Lakes. A cold front associated with this system will move across the Mississippi River Valley into the Ohio River Valley during the day. Most of the area should remain dry during the morning with some uncertainty as to how much cloud cover will remain. PW values will remain elevated with values in the 1.8- 2.0 inch range. Models indicate that showers and storms will develop ahead of this boundary during the peak heating of the day. The NAM is very aggressive with SBCAPE values as high as 4500 J/Kg. The GFS is much more reasonable with values in the 2000-3000 J/Kg range with 0-6 km bulk shear values in the 35-45 kt range. Overall, the parameters look to line up fairly well, especially for locations north of I-40. The main threats with these storms again will be damaging winds and localized flash flooding. The threat will be dependent on how much cloud cover there is Friday morning and early afternoon. For now, it appears there will be enough of a threat to introduce strong to severe storms in the HWO for Friday afternoon and evening. .LONG TERM (Friday night through Thursday)... Starting this period with afternoon showers particularly over southwest VA lingering through at least the first half of the night. This is in association with a shortwave and associated weak frontal boundary. Saturday another shortwave will translate across western KY and West TN into the forecast area. Low-level easterly flow means the atmosphere may be slightly drier compared to recent days limiting shower and thunderstorm activity on Saturday confining it more across the southern TN Valley. Better rain chances occur area-wide on Sunday and Sunday night ahead of a stronger, slow moving upper trough. Rainfall chances persist on the northern edge of the upper high for the remainder of the forecast period. Temperatures are expected to be near seasonal normals. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 76 98 74 94 / 20 20 20 40 Knoxville McGhee Tyson Airport, TN 73 93 74 91 / 60 40 40 30 Oak Ridge, TN 73 94 75 91 / 60 40 40 30 Tri Cities Airport, TN 70 90 71 88 / 40 50 60 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/AC
Hazardous weather outlook, Jul 7, 2:52 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 252 PM EDT THU JUL 7 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-081900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 252 PM EDT THU JUL 7 2016 /152 PM CDT THU JUL 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LOCALIZED FLOODING BEING THE MAIN THREATS. THE MAIN AREA OF CONCERN WILL BE LOCATIONS ALONG AND WEST OF INTERSTATE 75. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION LATE FRIDAY AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LOCALIZED FLOODING BEING THE MAIN THREATS. THE MAIN AREA OF CONCERN WILL BE LOCATIONS ALONG AND NORTH OF INTERSTATE 40. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 7, 4:59 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM EDT THU JUL 7 2016
TNZ041-073-074-072145-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-COCKE SMOKY MOUNTAINS TN-
459 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SEVIER AND SOUTHWESTERN COCKE
COUNTIES UNTIL 545 PM EDT...
AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GATLINBURG...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...GATLINBURG...PIGEON FORGE...PITTMAN CENTER...
HARTFORD...HARRISBURG...MCMAHAN...ROUNDTOP MOUNTAIN S.P....
WEARS VALLEY...COSBY...ELKMONT...GREAT SMOKY MOUNTAINS N.P....
FAIRGARDEN AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES! THIS STORM IS PRODUCING CLOUD TO GROUND
LIGHTNING...PLEASE SEEK SHELTER NOW!
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.
LAT...LON 3567 8366 3571 8368 3571 8370 3580 8375
3581 8374 3584 8377 3593 8372 3594 8369
3595 8369 3587 8331 3582 8326 3585 8318
3583 8311 3576 8315 3573 8319 3573 8324
3569 8326 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 2058Z 288DEG 20KT 3575 8349
AMP.23Special weather statement, Jul 7, 5:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT THU JUL 7 2016
TNZ067-068-072200-
ROANE TN-LOUDON TN-
517 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROANE AND LOUDON
COUNTIES UNTIL 600 PM EDT...
AT 517 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUDON...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...LOUDON...GREENBACK...
BRADBURY AND TELLICO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.
LAT...LON 3576 8451 3593 8444 3589 8426 3581 8417
3578 8417 3577 8418 3576 8415 3574 8417
3571 8417 3570 8416 3567 8416 3567 8415
3564 8416
TIME...MOT...LOC 2117Z 288DEG 19KT 3583 8439
AMP.23Special weather statement, Jul 7, 5:36 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 PM EDT THU JUL 7 2016
TNZ040-041-070-073-074-072215-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
536 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER...
SOUTHEASTERN JEFFERSON AND SOUTHERN COCKE COUNTIES UNTIL 615 PM
EDT...
AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEVIERVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...NEWPORT...PIGEON FORGE...PITTMAN CENTER...HARTFORD...
HARRISBURG...FAIRGARDEN...CHESTNUT HILL...DEL RIO...COSBY...
BIRD CROSSING...WATERVILLE AND GREAT SMOKY MOUNTAINS N.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.
LAT...LON 3581 8360 3598 8353 3594 8296 3578 8301
3579 8308 3577 8311 3577 8316 3573 8319
3573 8324 3572 8326 3571 8325
TIME...MOT...LOC 2136Z 284DEG 23KT 3589 8349
AMP.23Local storm report, Jul 7, 6:34 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
634 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 8 NW JACKSBORO 36.41N 84.29W
07/07/2016 CAMPBELL TN LAW ENFORCEMENT
A LARGE TREE WAS DOWN AT HWY 297 NEAR TOWN OF PIONEER.
&&
GCARRINThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:12 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 33 min |
| Jul 6, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi | 44 min |
| Jul 6, 8:43 PM EDT | Areal Flood Advisory | MRX | Polk | 3 hr |
| Jul 6, 8:48 PM EDT | Special Weather Statement | MRX | Polk | 27 min |
| Jul 7, 9:07 AM EDT | Special Weather Statement | MRX | Marion | 38 min |
| Jul 7, 9:49 AM EDT | Special Weather Statement | MRX | Marion | 26 min |
| Jul 7, 4:59 PM EDT | Special Weather Statement | MRX | Sevier | 46 min |
| Jul 7, 5:17 PM EDT | Special Weather Statement | MRX | Loudon | 43 min |
| Jul 7, 5:34 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 41 min |
| Jul 7, 5:36 PM EDT | Special Weather Statement | MRX | Cocke | 39 min |
| Jul 7, 5:50 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 25 min |
| Jul 7, 6:09 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more | 51 min |
| Jul 7, 6:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Claiborne, Knox, Loudon and 4 more | 47 min |
| Jul 7, 6:49 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Sevier | 41 min |
| Jul 7, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 1 more | 52 min |
| Jul 7, 6:58 PM EDT | Special Weather Statement | MRX | Blount, McMinn, Monroe | 47 min |
| Jul 7, 7:23 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 37 min |
| Jul 7, 7:32 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 58 min |
| Jul 7, 7:38 PM EDT | Special Weather Statement | MRX | Polk | 52 min |
| Jul 7, 7:57 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.